Horrible night due to Paxil withdrawal.

I had an extremely horrible night that lasted until morning.  I felt like I needed to be in the hospital.

I am withdrawing from Paxil and switching to Viibryd due to having no libido.  I messed up with the weaning off process for the Paxil and stopped taking it 2 days ago at which time I began my Viibryd.

It was a combination of those 2 things which caused my scary night.  The Viibryd can have a side effect of causing vivid dreams.  I will talk about that in another post.  Anyhow, I had hypomania, disturbing, vivid dreams all night, I didn’t sleep well, I had paranoia and racing thoughts.  I felt like I was going crazy.

To combat this, I am going to complete my weaning off of Paxil by taking a small dose every other day for the next week which will make the 3rd and final week of weaning off.  This is what I was supposed to do and forgot.  Yay for psych-med brain and forgetfulness.

I do not want another night like last night.  I abhor feeling that way.  I am glad that I had the day off because I couldn’t have gone to work.  I do feel better right now because I took a small dose of Paxil, per my psychiatrist, last night.  It didn’t kick in until about 8-9 hours later.

Remember, it does get better.

More than Mental

Advertisements

3 thoughts on “Horrible night due to Paxil withdrawal.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s